Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 18, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 13, 2014, 1:26 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 14, 2014, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2014, 1:26 PM MST (20:26 UTC)
- In effect from
- Jun 14, 2014, 10:00 AM MST
- Expired
- Jun 14, 2014, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2809 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WWUS85 KFGZ 132026 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 126 PM MST FRI JUN 13 2014 AZZ115-140300- /O.CAN.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/ /O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 126 PM MST FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR SATURDAY IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE FIRE WEATHER WATCH FOR SATURDAY. * AFFECTED AREA...WESTERN MOGOLLON RIM. * TIMING...NOW UNTIL 8 PM MST THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110>114-116-139-140-140430- /O.UPG.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/ /O.NEW.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ /O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 126 PM MST FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST. * AFFECTED AREA...PORTIONS OF NAVAJO...APACHE AND COCONINO COUNTIES. * TIMING...NOW UNTIL 8 PM MST EVENING. AGAIN ON SATURDAY...FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ117-140430- /O.UPG.KFGZ.FW.A.0012.140614T1700Z-140615T0300Z/ /O.NEW.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 126 PM MST FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST. * AFFECTED AREA...WHITE MOUNTAINS REGION. * TIMING...SATURDAY FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>109-138-140300- /O.CON.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 126 PM MST FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF YAVAPAI AND COCONINO COUNTY. * TIMING....NOW UNTIL 8 PM MST THIS EVENING. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
5 follow-up statements
460 WWUS85 KFGZ 140303 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 803 PM MST FRI JUN 13 2014 AZZ110>114-116-139-140-141115- /O.EXP.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/ /O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 803 PM MST FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NAVAJO...APACHE AND COCONINO COUNTIES. * TIMING...FROM 10 AM TO 8 PM MST ON SATURDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS FROM 40 TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>109-115-138-140415- /O.EXP.KFGZ.FW.W.0017.000000T0000Z-140614T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 803 PM MST FRI JUN 13 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WIND SPEEDS WILL CONTINUE TO DECREASE WITH RISING RELATIVE HUMIDITY VALUES THIS EVENING. CRITICAL FIRE WEATHER THRESHOLDS ARE NO LONGER BEING EXCEEDED. $$ AZZ117-141115- /O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 803 PM MST FRI JUN 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 10 AM TO 8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...WHITE MOUNTAINS. * TIMING...SATURDAY FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
288 WWUS85 KFGZ 141145 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 445 AM MST SAT JUN 14 2014 AZZ115-141945- /O.EXA.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- 445 AM MST SAT JUN 14 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...PORTION OF EASTERN COCONINO COUNTY WHICH INCLUDES THE WESTERN MOGOLLON RIM. * TIMING...FROM 10 AM TO 8 PM MST ON SATURDAY. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ110>114-116-117-139-140-141945- /O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 445 AM MST SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...PORTIONS OF NAVAJO...ALL OF APACHE...AND PORTIONS OF EASTERN COCONINO COUNTIES. * TIMING...FROM 10 AM TO 8 PM MST ON SATURDAY. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
939 WWUS85 KFGZ 141647 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 947 AM MST SAT JUN 14 2014 AZZ110>117-139-140-150000- /O.CON.KFGZ.FW.W.0018.140614T1700Z-140615T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 947 AM MST SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...APACHE COUNTY...MOST OF NAVAJO COUNTY...AND MUCH OF EASTERN COCONINO COUNTY INCLUDING THE FLAGSTAFF AREA. * TIMING...FROM 10 AM TO 8 PM MST ON SATURDAY. * 20 FOOT WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
569 WWUS85 KFGZ 142236 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 336 PM MST SAT JUN 14 2014 AZZ104-106>108-150645- /O.NEW.KFGZ.FW.W.0019.140615T1800Z-140616T0400Z/ /O.NEW.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 336 PM MST SAT JUN 14 2014 ...RED FLAG WARNING IN EFFECT ON SUNDAY FROM 11 AM TO 9 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON SUNDAY FROM 11 AM TO 9 PM MST. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...THE KAIBAB AND COCONINO PLATEAUS...GRAND CANYON...AND YAVAPAI COUNTY MOUNTAINS. * TIMING...A RED FLAG WARNING IS IN EFFECT BETWEEN 11 AM AND 9 PM MST ON SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ON BOTH SUNDAY AND MONDAY. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 3 PERCENT ON SUNDAY. AS LOW AS 4 PERCENT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ110>116-139-140-150645- /O.NEW.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ /O.CON.KFGZ.FW.W.0018.000000T0000Z-140615T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 336 PM MST SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...MUCH OF NORTHEASTERN ARIZONA. * TIMING...A RED FLAG WARNING IS IN EFFECT THROUGH 8 PM MST SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM THROUGH 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH BOTH SATURDAY AND MONDAY. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT BOTH SATURDAY AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ117-150300- /O.CON.KFGZ.FW.W.0018.000000T0000Z-140615T0300Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 336 PM MST SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE WHITE MOUNTAINS OF EASTERN ARIZONA. * TIMING...THERE IS A RED FLAG WARNING IN EFFECT THROUGH 8 PM MST ON SATURDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 9 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-109-150645- /O.NEW.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 336 PM MST SAT JUN 14 2014 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...MARBLE AND GLEN CANYONS...AS WELL AS THE PLATEAUS AND MESAS OF NORTHEAST ARIZONA. * TIMING...THERE IS A FIRE WEATHER WATCH IN EFFECT FROM 10 AM TO 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
094 WWUS85 KFGZ 150316 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 816 PM MST SAT JUN 14 2014 AZZ110>116-139-140-151300- /O.EXP.KFGZ.FW.W.0018.000000T0000Z-140615T0300Z/ /O.CON.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 816 PM MST SAT JUN 14 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MUCH OF NORTHWESTERN ARIZONA. * TIMING...A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM THROUGH 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ117-150430- /O.EXP.KFGZ.FW.W.0018.000000T0000Z-140615T0300Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 816 PM MST SAT JUN 14 2014 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WINDS HAVE DIMINISHED AND RELATIVE HUMIDITY HAS INCREASED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. && $$ AZZ104-106>108-151300- /O.CON.KFGZ.FW.W.0019.140615T1800Z-140616T0400Z/ /O.CON.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- 816 PM MST SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY FROM 11 AM TO 9 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE KAIBAB AND COCONINO PLATEAUS...GRAND CANYON...AND YAVAPAI COUNTY MOUNTAINS. * TIMING...A RED FLAG WARNING IS IN EFFECT BETWEEN 11 AM AND 9 PM MST ON SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ON BOTH SUNDAY AND MONDAY. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 3 PERCENT ON SUNDAY...AND AS LOW AS 4 PERCENT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ105-109-151300- /O.CON.KFGZ.FW.A.0013.140616T1700Z-140617T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- 816 PM MST SAT JUN 14 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MARBLE AND GLEN CANYONS...AS WELL AS THE PLATEAUS AND MESAS OF NORTHEAST ARIZONA. * TIMING...THERE IS A FIRE WEATHER WATCH IN EFFECT FROM 10 AM TO 8 PM MST ON MONDAY. * 20 FOOT WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 3 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 13, 9:41 AM MST, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 13, 9:41 AM MST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 941 AM MST FRI JUN 13 2014 .SYNOPSIS... SCATTERED SHOWERS ARE EXPECTED OVER EASTERN ARIZONA THIS AFTERNOON AND EARLY EVENING. OTHERWISE...EXPECT GENERALLY DRY WEATHER WITH BREEZY TO WINDY CONDITIONS OVER NORTHERN ARIZONA THROUGH EARLY NEXT WEEK.TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE PERIOD AS DRY SOUTHWEST FLOW PERSISTS ACROSS THE AREA. && .DISCUSSION...SURFACE MOISTURE HAS INCREASED ACROSS THE FORECAST AREA...WITH DEWPOINTS UP 10 TO 20 DEGREES IN SEVERAL LOCATIONS. RELATIVE HUMIDITIES MAY LIMIT THE RED FLAG CONDITIONS TODAY...AND WILL KEEP AN EYE ON THIS. WIND ADVISORY LOOKS GOOD. EXPECTED SCATTERED THUNDERSTORMS ACROSS THE EAST THIS AFTERNOON CONSISTENT WITH THE CURRENT PACKAGE. THE PASSAGE OF THE TROUGH WILL KEEP WINDS AND MINIMUM TEMPS ELEVATED OVERNIGHT. WILL MAKE A FEW UPDATES REGARDING DRY LIGHTNING POSSIBLE THIS AFTERNOON OUT EAST...AND TWEAK OVERNIGHT WINDS AND TEMPS. && .PREVIOUS DISCUSSION /321 AM MST/... A TROUGH SHIFTING THROUGH THE GREAT BASIN WILL IN SOME GUSTIER WINDS TODAY AND SATURDAY ACROSS THE NORTHLAND. AS GUSTS OF 35 TO 45 MPH ARE EXPECTED...A WIND ADVISORY AND RED FLAG WARNING ARE IN EFFECT FOR MUCH OF THE AREA. INCREASING MOISTURE IS ALSO BEING DRAWN UP INTO EASTERN AZ TODAY...AND A CHANCE FOR GENERALLY HIGH- BASED SHOWERS WILL BE POSSIBLE SE OF A WINDOW ROCK TO HEBER LINE...MAINLY IN THE WHITE MOUNTAINS. DEW POINTS HAVE ALREADY RISEN INTO THE 30-40 DEGREE RANGE AND SOME LIGHT RAINFALL ACCUMULATIONS WILL BE POSSIBLE...DESPITE THE HIGH-BASED NATURE OF ANY STORMS. MAIN FOCUS OF THE WINDS FOR SATURDAY WILL SHIFT EASTWARD WITH THE HIGHEST GUSTS EXPECTED ALONG AND NORTHEAST OF THE MOGOLLON RIM. THE DRYING SOUTHWEST FLOW WILL MAKE QUICK WORK OF THE MOISTURE...AND THE THREAT FOR ANY SHOWERS WILL END BY TONIGHT. REMAINDER OF EXTENDED FORECAST LOOKS RATHER DRY WITH OCCASIONALLY BREEZY CONDITIONS. && .AVIATION...FOR THE 18Z PACKAGE. EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. BTWN 16Z-02Z SAT SFC WINDS SW-15-25KT GUSTS25-40KT. FASTEST WINDS ALONG AND NORTH OF THE MOGOLLON RIM. BTWN 17Z-03Z SAT EAST OF A KPAN-KRQE LINE SCT-BKN150 CLOUD BASES WITH ISOLATED THUNDERSTORMS. WIND GUSTS TO 45KT POSSIBLE FROM CONVECTION. && .FIRE WEATHER...A TROUGH OF LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN FROM TODAY THROUGH SATURDAY. STRONG WIND GUSTS TODAY PROMPT A RED FLAG WARNING FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM AND YAVAPAI COUNTY MOUNTAINS. THIS AFTERNOON AND EVENING...A SLIGHT CHANCE OF MAINLY HIGH BASED THUNDERSTORMS IS FORECAST FOR AREAS EAST OF A LINE FROM PAYSON TO WINDOW ROCK AS MID LEVEL MOISTURE AND INSTABILITY ARE INCREASING IN THIS AREA. LIGHT SOUTHWEST SURFACE WINDS WILL CONTINUE TONIGHT AS A DRY SURFACE FRONT APPROACHES FROM THE NORTHWEST. ON SATURDAY...CRITICAL FIRE WEATHER CONDITIONS ARE PROBABLE ACROSS NORTHEAST ARIZONA AS A DRY FRONT MOVES THROUGH THE AREA. SUNDAY THROUGH TUESDAY...SOUTHWEST FLOW ALOFT TO CONTINUE THROUGH THIS PERIOD. EXPECT SINGLE DIGIT AFTERNOON HUMIDITIES AND POOR OVERNIGHT RECOVERIES. SUSTAINED WIND SPEEDS LOOK TO BE LESS THAN CRITICAL VALUES SUNDAY. INCREASING SURFACE WIND SPEEDS ARE POSSIBLE MONDAY AND TUESDAY AND MAY LEAD TO FIRE WEATHER WATCHES FOR THESE DAYS. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FRIDAY 10 AM TO 8 PM MST FOR AZ FWX ZONES 104>116-138>140. FIRE WEATHER WATCH SATURDAY 10 AM TO 8 PM MST FOR AZ FWX ZONES 110>117-139-140. && PUBLIC.........BAK/KD AVIATION.......RR FIRE WEATHER...RR/PETERSON FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 13, 3:00 AM MST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 AM MST FRI JUN 13 2014 AZZ004>017-038>040-140745- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 300 AM MST FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL DEVELOP TODAY ACROSS MUCH OF NORTHERN ARIZONA...AND A WIND ADVISORY IS IN EFFECT INTO THIS EVENING. LOW RELATIVE HUMIDITY WILL COMBINE WITH THE GUSTY WINDS RESULTING IN CRITICAL FIRE WEATHER CONDITIONS...AND A RED FLAG WARNING IS ALSO IN EFFECT FOR MUCH OF NORTHERN ARIZONA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT STRONG WINDS AGAIN ON SATURDAY...ESPECIALLY ALONG AND NORTHEAST OF THE MOGOLLON RIM. A FIRE WEATHER WATCH IS IN EFFECT FOR NORTHEAST ARIZONA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:50 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo, Yavapai | 18 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.